# SDR AUS20030713

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-39
- Engine: Lyc O320*
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2438
- Condition: Misrepaired
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNAPPROVED MACHINING CARRIED OUT ON PROPELLER HUB PRE-LOAD SHELF. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PROCEDURE.
